# SDR IPXA2023032392183

- Difficulty date: February 28, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: R/W Rear Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H WING PANELS HAVE CORROSION AT REAR SPAR APPROOX XORS 948REPAIRED R/H WING REAR SPAR UPPER CAP AFT FLANGE INBETWEEN STA XORS 898 AND XORS 988.8 IAW VTSAA EA 011-5710-01-A9857 REV I/R DATED03/20/2023 AND UPS EO MD11-5710-86265-A (MINOR)
